# SDR SWAA2021122856137

- Difficulty date: December 25, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737
- Aircraft serial: 32514
- Aircraft time: 51,527 hours, 30,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SRV DOOR GRIT BAR BRACKET BROKEN ; / [01] REPLACED RIVET ON FWD SRV DOOR GRIT BAR BRACKET IAW SRM 51-40-02 AND REM AND REINST SLIDE PER MT 725-661-06; [02] REPLACED RIVET ON FWD SRV DOOR GRIT BAR BRACKET IAW SRM 51-40-02 AND REM AND REINST SLIDE PER MT 725-61-06
